MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TPUC3; TOTAL PROTEIN

ROCHE DIAGNOSTICS TPUC3; TOTAL PROTEIN
Catalog Number 08058679190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer observed that the sample probe was dirty and has to be cleaned every day since the last service visit.Qc data showed some imprecision.One "abnormal aspiration" alarm was observed in the alarm trace data.The investigation is ongoing.H3 other text : na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one urine patient sample tested with tpuc3 (total protein urine/csf gen.3) on a cobas c 503 analytical unit serial number (b)(6).On (b)(6) 2023, the sample initially resulted in a tpuc3 value of 1.40 g/l.This result was reported outside of the laboratory and questioned by the physician.On (b)(6) 2023, the sample was repeated resulting in a tpuc3 value of 0.0835 g/l.This result is consistent with the very low concentration results obtained with the urine strip test.
 
Additional Manufacturer Narrative
The reaction monitor data showed abnormalities.The customer did not provide any additional information for the investigation.Based on a review of worldwide data of qc recovery, a general reagent issue was excluded.Based on the limited information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
TPUC3
Common Device Name
TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17375977
Report Number1823260-2023-02405
Device Sequence Number15257461
Product Code JGQ
UDI-Device Identifier07613336121535
UDI-Public07613336121535
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K071239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number08058679190
Device Lot Number69928301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown